# SDR DALA13001113213

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MID CABIN SEAT TRACK BETWEEN FR35-FR36 Y765 HAS GOUGE.  REMOVED DAMAGE & FOUND TO BE OUT OF LIMITS IAW TRM 53-00-15, FIG 1, BOTTOM SURFACE.  REPLACED Y765 SEAT TRACK BETWEEN FR35-FR36 IAW SRM 51-42-11.
